# SDR 1401022705

- Difficulty date: February 27, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N401QS
- Make and model: Gulstm GIV
- Aircraft serial: 1408
- Aircraft time: 4,374 hours, 2,171 cycles
- Engine: Rroyce TAY6118
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1159SCB42013
- Part serial: B3295
- Condition: Deflated
- Location: Door
- Part time: 1,402 hours, 665 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR SEAL HAD PARTIAL DEFLATION AT FLIGHT LEVEL 410.
